To make a very long story short....I have been on Lithium, Cymbalta, and Klonopin for about a year and they are working great together......when I threw my back out - at the same time I found out that I have 6 slipped discs......This happened in June - and I saw an orthopedist who put me on Tylenol 3 which is codeine (narcotic) long term - for the slipped discs....and I've been on the narcotic AND the Bipolar meds at the same time since June.
Heres the problem.
I am in a very deep and dark depression and feel like my bipolar meds arent working anymore....I am seeing a psychiatrist for my medication and is telling me that the narcotics are interfering with the Bipolar medication but my question is:
HAS ANYONE EXPERIENCED THIS BEFORE? THAT YOUR MEDICATION JUST STOPPED WORKING WHILE YOU WERE TAKING A NARCOTIC.....I NEED TO KNOW THAT THERE IS SOMEONE OUT THERE WHO WENT THROUGH OR IS GOING THROUGH SOMETHING SIMILAR TO WHAT I'M GOING THROUGH.
Thank you so much in advance for any responses.....